# SDR DALA2024091609061

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 41,226 hours, 5,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 147735
- Condition: Inoperative
- Location: Zone 200
- Part time: 39,314 hours, 5,342 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 MULTIPLE ROWS OF EMERGENCY WALKWAY LIGHTS ON RH SIDE INOP. CORRECTIVE ACTION: R+R EMERGENCY SUPPLY UNIT 16WL REF A330AMM 33-51. OK FOR SERVICE. (4005835)
